I am 29 years old and have been diagnosed with Bipolar Disorder and have recently taken a Zyprexa medication that has caused me to have Erectile Dysfunction. I have switched to a previous medication Seroquel which did not cause erectile dysfunction before, but I am still experiencing erectile dysfunction. I am unable to get or maintain an erection. I have been given Cialis by a urologist to help with the problem, but I am afraid of side effects that can cause vision loss to blindness as well as hearing loss or deafness. What should I do?
Hey Wellbutrin helped return my sexual functioning when it got messed up on an AP, though obviously as a girl I didn’t have ED but a lot of the mechanics are the same when you get down to it. Maybe it could help?
Also make sure you ask your doc how prevalent those side effects even are. When they lost side effects they have to include everything anyone in the studies for the drug got, even if it was just a single person and if they can’t 100% prove the drug caused it. So maybe hearing loss/loss of vision isn’t even really prevalent.